Facebook Pixel
EmpowHER Guest

Menstriation problems

By Anonymous February 17, 2016 - 3:47am
Rate This

Hi i have hormone problems was on depo provera is of now for 6 years had myenstruation unrecular since but i had my periot for three days stop . after 0ne day i have sex and bleed nextday no bleeding only after sex litle bit very red and claen blood it wasnt like that before some times its also pain full during sex not always. is it my hormones i am 49 years old

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post, although it's a bit difficult to read.

At 49, having an irregular cycle is not uncommon but if you are bleeding after sex and sex is sometimes painful, you should see a doctor. It could be that you just need to use a lubricant but a check up is a good idea.

You could be entering menopause or be currently perimenopausal which explains why your hormone levels are changing. Read more here: http://www.empowher.com/condition/perimenopause



February 17, 2016 - 6:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Perimenopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!